# SDR DXTA2009050803640

- Difficulty date: May 7, 2009
- Submitted: May 8, 2009
- Operation: Air carrier
- Aircraft: N812QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600628
- Aircraft time: 4,903 hours, 3,867 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Motor
- Part number: 253811341041
- Part serial: 2538
- Condition: Faulty
- Location: Air Conditioning
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING GROUND GPU POWER OPERATION THE FREON AIR CONDITIONER BEGAN SMOKING INSIDE THE ACFT. THE AC UNIT APPEARS BURNED AND CHARRED. NO FIRE WAS NOTED FOLLOWING REMOVAL OF POWER FROM THE ACFT.  INSPECTED THE FREON AIR CONDITIONING UNIT AND FOUND THE MOTOR/BRUSHES ARE BURNED. ARMATURE BAD AND NO TENSION ON BRUSHES. BURN DAMAGE CONFIRMED TO INSIDE MOTOR.  REPLACED MOTOR.
